# SDR CA971231018

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1A5
- Propeller: Hartzl HC82V*
- System (JASC): 6114 · Propeller Hub Section
- Part: Blade Bearings
- Part number: 790100018
- Condition: Corroded
- Location: Prop
- Part time: 3,189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  BLADE BALL BEARINGS AND PILOT TUBE FOUND CORRODED.
